# SDR AALA202510242711

- Difficulty date: September 24, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 74,729 hours, 31,258 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: D5461036020200
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION SPIGOT FITTING RECEPTACLE ON RH PYLON MEASURES OF CORROSION ARE: L: 13.000 IN, W: 1.368 IN, D: 0.003. MAINTENANCE REPLACED SPIGOT FITTING RECEPTACLE ON RH PYLON IAW A320 SRM 54-51-12-300-002.
